# SDR ASAA12511373

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,103 hours, 6,400 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Failed
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT COIL CORD F/O'S SIDE BAD.  REMOVED & REPLACED COIL CORD.  OPS GOOD.  REF AMM 30-41-11-30-41-00.
